# SDR UALA2011091204919

- Difficulty date: September 11, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,963 hours, 21,747 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND LT SIDE OF FUSELAGE FWD OF DOOR 2L. APPROX STA 636 BELOW FLOOR LEVEL STRINGER S-17 DAMAGE APPROX 1.4375 X 0.875 PUNCTURE THRU SKIN.  ACP INSPECTION OF SURROUNDING AREA INSIDE AND OUT, NO FURTHER DAMAGE NOTED.  INSTALLED INTERIM RPR WITH ALUMINUM FOIL TAPE PER SAMC DIRECTION FOR THE PURPOSES OF NON-PRESSURIZED FERRY FLT.  ACCMPL'D FUSELAGE REPAIR AT BS 636 BELOW STR 17L PER SRM 53-00- REPAIR 3. THE DAMAGE CUTOUT AREA IS WITHIN 20 INCHES OF AN EXISITING DOUBLER AND THE REQUIRED REPAIR DOUBLER THICKNESS WILL EXCEED THE MAXIMUM ALLOWABLE THICKNESS FOR A CAT 'B' REPAIR  PER SRM REPAIR 3. REPAIR ACP PER UA EVA 81295.
